# SDR HEEA0010847

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 2330 · Entertainment System
- Part: Control
- Part number: AA22110
- Condition: Failed
- Location: Pa Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P.A. INOPERATIVE, SIREN WORKS BUT VOICE INPUT DOES NOT.
